Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taking i-pill on regular basis after intercourse. No periods. Pregnancy test negative. Have white discharge and cramps. Took gynaset. What to do?

Hi i am 22 years old girl i take ipill on regular basis..i had sex in march and took ipill and even had mu periods that month but after that till now i did not have my periods. My pregnancy test is negetive and i even took gynaset tablet but still there is no sign of blood . I do have menses symptoms like cramps and whitish discharge . Please help me. Suggest me what to do
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
The I pill disturbs the menstrual cycle, that could be a reason.
Do not self medicate.
Consult a gynecologist for a formal evaluation and a pelvic ultrasound.
According to the status of the endometrium ( lining of the uterus ), further treatment would be advised.
Take care.
Answered: Sun, 8 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor